# SDR DALA1016259859

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 76,427 hours, 75,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW WROTE UP SEAT 15 A/B OVERHEAD EXIT LIGHTING IS INOP.  MAINTENANCE DISCONNECTED AND RECONNECTED SIDEWALL LIGHT OVER SEAT SIGN.  OPERATION OF LIGHT NOW CHECKS OK.
